# SDR 9809536614

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamedout
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE, THE NR 4 ENGINE EXPERIENCED A FLAME-OUT.  THE RESTART WAS SUCCESSFUL AND THE FLIGHT CONTINUED TO NRT WITHOUT FURTHER DIFFICULTY.  THE ENGINE OPERATION WAS NORMAL FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE WITH NO DEFECTS NOTED.  THE MAIN FUEL FILTER AND TT2 SENSOR WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
